# SDR COMA0860112

- Difficulty date: February 5, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 18,620 hours, 15,483 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 53990001
- Part serial: 0786B
- Condition: Faulty
- Location: Rt Nacelle
- Part time: 6,371 hours, 5,315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5003 - RECEIVED RIGHT COWL ANTI-ICE CAUTION ON CLIMB, ANTI-ICE SELECTED OFF.  RETURNED TO CVG, LANDED WITHOUT INCIDENT.  REPLACED RT COWL PRSOV.  NO FURTHER DEFECTS.
